Freudenthal Suspension Theorem And James-Hopf Invariant of Spheres

Authors

  • Marek Golasiński Faculty of Mathematics and Computer Science, University of Warmia and Mazury, Sloneczna 54 Street, 10-710 Olsztyn, Poland

DOI:

https://doi.org/10.37256/cm.3420221857

Keywords:

EHP-sequence, James construction, James-Hopf invariant, suspension homomorphism

Abstract

This paper relates more precisely the image of the suspension map Σ:π2n+k(Sn) → π2n+k+1(Sn+1) with the kernel of James-Hopf invariant h2:π2n+k+1(Sn+1) → π2n+k+1(S2n+1) for k ≤ 9.

Downloads

Published

2022-11-17

How to Cite

1.
Golasiński M. Freudenthal Suspension Theorem And James-Hopf Invariant of Spheres. Contemp. Math. [Internet]. 2022 Nov. 17 [cited 2024 Jul. 18];3(4):514-2. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/1857